Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 3

All articles in this issue are freely accessible.

On divergent series
A. S. Chessin.
Bull. Amer. Math. Soc. 2 (1895), 72-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557412
A simple proof of a fundamental theorem of substitution groups, and several applications of the theorem
G. A. Miller.
Bull. Amer. Math. Soc. 2 (1895), 75-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557413
On an undemonstrated theorem of the Disquisitiones Arithmeticæ
James Pierpont.
Bull. Amer. Math. Soc. 2 (1895), 77-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557414
Notes
Bull. Amer. Math. Soc. 2 (1895), 84-85
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 2 (1895), 85-92
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen aus der Analytischen Geometrie der Kegelschnitte, by Sigmund Gundelfinger.
Reviewer: Frank Morley
Bull. Amer. Math. Soc. 2 (1895), 65-72
Review information
Full-text PDF Free Access
American Mathematical Society